MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. GUIDEWIRE; PERIPHERAL VASCULAR GUIDEWIRE, MANUAL

ARGON MEDICAL DEVICES, INC. GUIDEWIRE; PERIPHERAL VASCULAR GUIDEWIRE, MANUAL
Model Number 395539
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
A patient was hospitalized, and the need for ivtm therapy was to induce hypothermia post cardiac arrest.The quattro catheter was inserted into the patient's right femoral vein.The insertion was difficult, and placing the catheter took multiple attempts (3 attempts) by an experienced intensive care physician.After the catheter insertion, the physician had multiple problems removing the guidewire from the quattro catheter.The physician had to pull back the quattro catheter slightly to remove the guidewire.The ivtm therapy was initiated and continued using the same quattro catheter without further issues.No device malfunction was reported on the catheter.The patient is stable, and no patient injury was reported.
 
Additional Manufacturer Narrative
Zoll has not received the guidewire for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
Udi related data quality updates only.For g4: pma/510(k): premarket submission number not available/not released as it is exempt from premarket submission.

Brand Name
GUIDEWIRE
Common Device Name
PERIPHERAL VASCULAR GUIDEWIRE, MANUAL
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
7800 dallas pkwy
ste. 200
plano TX 75024
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18330947
Report Number3010617000-2023-01032
Device Sequence Number8416131
Product Code DQX
UDI-Device Identifier00886333211678
UDI-Public00886333211678
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K770977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number395539
Device Catalogue Number395539
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown